# SDR SIMA20170819003

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 17,802 hours, 12,615 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Failed
- Location: Nr 1 & 2 Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLATS FAILED.  REMOVED AND REPLACED RT SLAT ACTUATOR NR 3, PERFORMED FULL MECHANICAL RIG OF RT SLATS, AND REMOVED AND REPLACED SLAT 1 & 2 DISCONNECT SENSORS.  ALL OPS CHECKED GOOD.   NO FURTHER DEFECTS NOTED AT THIS TIME.
